# SDR LR7A08084

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,902 hours, 24,980 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 6821493
- Part serial: AA2885
- Condition: Intermittent
- Location: Speed Sense
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, NR 2 ENGINE FLAMED OUT WHEN SELECTED INTO REVERSE.  REPLACED NR 2 SPEED SENSE VALVE IAW ALLISON 501D MM 75-10-1, INSPECTED NR 4 MISC CONNECTOR, NO DEFECTS NOTED, INSPECTED FUEL CONTROL INLET SENSE LINE, NO DEFECTS NOTED.  INSPECTED ANTI ROTATION BRACKET, NO DEFECTS NOTED.  PERFORMED REVERSE CHECK NUMEROUS TIMES PER LAS JOB CARD HN7101 AND OPS CHECKED NORMAL, LOG PAGE 27341 ITEM M1.
